# SDR ASAA0410389

- Difficulty date: September 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69366001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND STRINGER HAS MECHANICAL DAMAGE TO STRINGER CLIP.  REMOVED DAMAGED STRINGER CLIP, FABRICATED NEW STRINGER CLIP AND INSTALLED.  (M)
